MathSciNet Relay Station
MathSciNet bibliographic data
MR316277 05B30
Erdős, P.; Graham, R. L.; Montgomery, P.; Rothschild, B. L.; Spencer, J.; Straus, E. G. Euclidean Ramsey theorems. I. J. Combinatorial Theory Ser. A 14 (1973), 341–363.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement